# SDR ASAA2018091426120

- Difficulty date: August 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FWD CARGO DOOR OUTER SKIN PN 143A6112-2 IAW BAC DWG 143A6112 REVD AND CMM 52-31-15 REV 29. REMOVED AND REPLACED HANDLE ASSY PN 149A6134-4 IAW BAC DWG 143A6110 REV A AND CMM 52-31-15. GROUNDED - YES.
